| Model Number |
4473 |
| Medical Device Problem Codes |
High impedance (1291); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this right ventricular (rv) lead was capped and surgically abandoned due to a product performance issue.A new device was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that this right ventricular (rv) lead was capped and surgically abandoned due to a product performance issue.A new device was implanted.No additional adverse patient effects were reported.Additional information from the field indicates this rv lead exhibited high out of range impedance measurements.No additional adverse patient effects were reported.